# SDR FDEA201311222853

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 24 hours, 11 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 30234111
- Condition: Defective
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXTERIOR SLIDE LIGHT INTERMITTENT.  REPLACED LIGHT SOCKET IAW AMM 33-51-04-2.
